# SDR ASAA2017080721557

- Difficulty date: August 7, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 40,595 hours, 12,150 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blades
- Part number: 3400010380
- Condition: Damaged
- Location: Nr 1 Engine Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISMENT OF T/C 78472002,  FOUND DAMAGED CU-NI COATING GREATER THAN AREA X WITH NO WEAR ON BASE MATERIAL DOVE TAIL PRESSURE FACE, IAW AMM 72-21-200-801-F00 STEP 2K(1)(C). NR 1 ENGINE BLADES 1, 4, 9, 11, 18, 19, 20, 22, 23, AND 24.  ACFT GROUNDED. REMOVED AND REPLACED ALL 24 FAN BLADES ON NR 1 ENGINE IAW AMM 72-21-02-900-801-F00.
